Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A note on the convergence of alternating direction methods


Author: Milton Lees
Journal: Math. Comp. 16 (1962), 70-75
MSC: Primary 65.66
MathSciNet review: 0136527
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.66

Retrieve articles in all journals with MSC: 65.66


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1962-0136527-4
PII: S 0025-5718(1962)0136527-4
Article copyright: © Copyright 1962 American Mathematical Society